# SDR SWAA2022061517553

- Difficulty date: June 11, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 25,558 hours, 11,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SALIDAS CEILING SIGN BY OVER WING EXIT CAME OFF / [01] SECURED OVERHEAD EMERGENCY EXIT SIGN COVER IAW AMM 33-51-01
